Open Access
March 2008 On the uniruledness of stable base loci
S. Takayama
J. Differential Geom. 78(3): 521-541 (March 2008). DOI: 10.4310/jdg/1207834555


We discuss the uniruledness of various base loci of linear systems related to the canonical divisor. In particular we prove that the stable base locus of the canonical divisor of a smooth projective variety of general type is covered by rational curves.


Download Citation

S. Takayama. "On the uniruledness of stable base loci." J. Differential Geom. 78 (3) 521 - 541, March 2008.


Published: March 2008
First available in Project Euclid: 10 April 2008

zbMATH: 1136.14005
MathSciNet: MR2396253
Digital Object Identifier: 10.4310/jdg/1207834555

Rights: Copyright © 2008 Lehigh University

Vol.78 • No. 3 • March 2008
Back to Top